# SDR AALA202301277677

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 32,220 hours, 12,972 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: CZ9284E
- Condition: Defective
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON LANDING ROLL OUT LEFT BRAKE/ ANTISKID CONTINUED TO PULSATING BELOW 80 KNOTS AFTER BEING OFF BRAKING. MAINTENANCE REPLACED THE LEFT-HAND BRAKE FAN MANIFOLD PER AMM 32-42-16 (AALA202301279633) AND REPLACED BOTH TRANSDUCERS PER AMM 32-41-21. (AALA202301277677 AND (AALA202301271267). A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
